Top answers from doctors based on your search:
Disclaimer

alternating motrin and tylenol for children

A male asked:
Dr. Pierrette Mimi Poinsett
37 years experience in Pediatrics
Either: Fever - need to treat only if child is uncomfortable. Fever is the body's response to infection. Tylenol can be dosed every 4-6 hours, motrin every 6- ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Janice Alexander
41 years experience in Obstetrics and Gynecology
Both are OK: Both are fine to use in the appropriate doses. Check with your provider for the appropriate dose for your child's age and weight. Make sure there ar ... Read More
1
1 thank
A 7-year-old female asked:
Dr. Que Chu
Dr. Que Chu answered
45 years experience in General Practice
Children fever: First thing first .Why the child have fever? any cough, runny nose, wheezing , or any skin rash, etc...Does the child look OK or he is real sick. Does ... Read More
1
1 thank
A 5-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Better not: Not recommended for this age group, if child is coughing a lot uncontrollably, you need to see your child's doctor, wish you both wellness
A member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Sounds correct: If this is a viral illness you should begin to improve within a day or two and have less fever and fatigue. You do not need antibiotics and the urgen ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Unusual: Please tell us what kind of reaction (and how soon after) you have to Motrin and Tylenol to allow us to give you some guidance.
A 48-year-old member asked:
Dr. Brandon Maples
17 years experience in Pharmacology
None: I've never heard of a patient experiencing withdrawals from either of those medications. The only thing i can think of might be a recurrence of pain ... Read More
A 37-year-old member asked:
Dr. Mark Rasak
32 years experience in Cardiology
Both help with pain: But Motrin is an antiinflamatory as well. This blocks prostaglandins wich causes inflamation and pain. Tylenol (acetaminophen) is a simple pain relie ... Read More
A 37-year-old member asked:
Dr. Alvin Stein
59 years experience in Pain Management
Motrin: All nonsteroidal anti-inflammatories have adverse effects on the kidney. Tylenol (acetaminophen) should not be overdosed either as all medication has ... Read More
A 42-year-old member asked:
Dr. Anne Larson
33 years experience in Hepatology
Yes: These are different types of medications and do not interact with each other. Motrin is an NSAID which is both anti-inflammatory and for pain and fev ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month